# SDR CALA2013090590995

- Difficulty date: September 3, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 52,978 hours, 6,424 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Condition: Faulty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EGT INDICATOR IS INTERMITTENTLY ERRATIC.  REPLACE 10 O'CLOCK POSITION EGT PROBE IAW MM.
